×

On a conjecture of Basile and Marro. (English) Zbl 0517.93009


MSC:

93B05 Controllability
37C80 Symmetries, equivariant dynamical systems (MSC2010)
93C05 Linear systems in control theory
93B25 Algebraic methods
93C99 Model systems in control theory
93D15 Stabilization of systems by feedback
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Basile, G., andMarro, G.,Self-Bounded Controlled Invariant Subspaces: A Straightforward Approach to Constrained Controllability, Journal of Optimization Theory and Applications, Vol. 38, pp. 71-81, 1982. · Zbl 0471.93008 · doi:10.1007/BF00934323
[2] Basile, G., andMarro, G.,Controlled and Conditioned Invariant Subspaces in Linear System Theory, Journal of Optimization Theory and Applications, Vol. 3, pp. 305-315, 1969. · Zbl 0172.12501
[3] Morse, A. S.,Structural Invariants of Linear Multivariable Systems, SIAM Journal on Control, Vol. 11, pp. 446-465, 1973. · Zbl 0259.93011 · doi:10.1137/0311037
[4] Willems, J. C.,Almost Invariant Subspaces: An Approach to High-Gain Feedback Design, Part II: Almost Conditionally Invariant Subspaces, IEEE Transactions on Automatic Control, Vol. AC-27, pp. 1071-1085, 1982. · Zbl 0491.93022 · doi:10.1109/TAC.1982.1103074
[5] Fuhrmann, P. A.,Duality in Polynomial Models with Some Applications to Geometric Control Theory, IEEE Transactions on Automatic Control, Vol. AC-26, pp. 284-295, 1981. · Zbl 0459.93032 · doi:10.1109/TAC.1981.1102570
[6] Wonham, W. M.,Linear Multivariable Control: a Geometric Approach, Springer-Verlag, New York, New York, 1979. · Zbl 0424.93001
[7] Schumacher, J. M.,Dynamic Feedback in Finite- and Infinite-Dimensional Linear Systems, Mathematical Centre, Amsterdam, Holland, 1981. · Zbl 0474.93003
[8] Schumacher, J. M.,Regulator Synthesis Using (C, A, B)-Pairs, IEEE Transactions on automatic Control, Vol. AC-27, pp. 1211-1221, 1982. · Zbl 0498.93031 · doi:10.1109/TAC.1982.1103097
[9] Schumacher, J. M.,Compensator Synthesis Using (C, A, B)-Pairs, IEEE Transactions on Automatic Control, Vol. AC-25, pp. 1133-1138, 1980. · Zbl 0483.93035 · doi:10.1109/TAC.1980.1102515
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.